TU Darmstadt / ULB / TUbiblio

Uniqueness of Solutions on the Whole Time Axis to the Navier-Stokes Equations in Unbounded Domains

Farwig, Reinhard and Nakatsuka, Tomoyuki and Taniuchi, Yasushi :
Uniqueness of Solutions on the Whole Time Axis to the Navier-Stokes Equations in Unbounded Domains.
[Online-Edition: http://dx.doi.org/10.1080/03605302.2015.1054938]
In: Communications in Partial Differential Equations, 40 (10) pp. 1884-1904. ISSN 0360-5302
[Article] , (2015)

Official URL: http://dx.doi.org/10.1080/03605302.2015.1054938
Item Type: Article
Erschienen: 2015
Creators: Farwig, Reinhard and Nakatsuka, Tomoyuki and Taniuchi, Yasushi
Title: Uniqueness of Solutions on the Whole Time Axis to the Navier-Stokes Equations in Unbounded Domains
Language: German
Journal or Publication Title: Communications in Partial Differential Equations
Volume: 40
Number: 10
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 30 Sep 2015 09:51
Official URL: http://dx.doi.org/10.1080/03605302.2015.1054938
Export:

Optionen (nur für Redakteure)

View Item View Item